good morning. i just wanted to ask if ramipril made any of you feel bad at all, when i wake i feel pretty much ok. 3 hours after taking ramipril i get the most lethargic heavy feeling in my arms and legs. it does keep my b p down but i can see myself not taking them again. i have had heart problems and a slight stroke. its hard to no what to do sometimes isn't it, have a good day tone.

7 Replies

  • Hi.

    I have been on Ramipril for just a couple of months and having a few teething problems, I did have a lot of bloating, but after having an abdominal scan it wasn't related to Ramipril [ it was my gall bladder, ] however I to have a heavy feeling in my legs and I'm so lethargic but it is keeping my b/pressure low, in fact too low some times which is probably the cause of the lethargy, I have tried so many B/P meds, and finding it hard to get one that suits me, as they all seem to have their side effects.

    I do have kidney disease which doesn't help so I need to keep my B/P down.

    You could try a different B/P med. but like I said they all seem to have their own side effects.

  • hi ya thanks for writing back all the best to you my dear tone ratby leicester

  • I found with 5mg of Ramipril at night that I fell asleep in the afternoon, I overcame this by splitting the dose between morning and night. The doctor wanted me to take 5mg of Ramipril, by using tablets and breaking one in half I took 1.25 in the morning and 3.75 at night. I had to build up to this dose by gradual increase of the evening dose, and as long as I kept a smaller morning dose I wasn't sleepy in the afternoon.

  • Thank you very much for your reply i think that may help me Tone.

  • I understand that the clinical trials were done on a split dose, but the norm in the UK is to administer a single dose at night as a cost saving with the hope that the side effects (if any ) also occur at night.

  • I take 2.5 mgs of Ramipril in the morning and 1.25 mgs. Bisoprolol at night, I suppose I could swop them round ? I also take steroids in the mornings. Perhaps I should ask my Dr. first.

  • please speak to your doctor first, I am not one, I am just repeating what I have been told by doctors.

You may also like...